# SDR AT9900779

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOOR SUPPORTS FROM LEFT TO RIGHT SIDE AT BS 200 AND FORWARD ENDS OF SEAT TRACKS TO HAVE CORROSION.  REPLACED FLOOR SUPPORTS AND TREATED SEAT TRACKS IAW DC9 SRM 51-30-02 AND 51-10-03.
